# SDR SWAA2024070201124

- Difficulty date: June 12, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 45,125 hours, 27,398 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND RH HORIZONTAL STABILIZER LOWER SKIN AT STATION 193.90 RIB 17.5' FROM FWD EDGE .06 LENGTH (MARKED) CORRECTION TO CRACK LENGTH: SHOULD SAY .60' IN LENGTH<[01] TRIMMED-OUT THE DAMAGE PART AT DISCREPANCY AREA AND INSTALLED REPAIR PARTS IAW SRM 55-10-01-2R-11;[02] VERIFIED CORRECTIVE ACTION ITEM AND STEPS; CARD COMPLETE.;[03] VERIFIED CORRECTIVE ACTION COMPLETED WITH STEPS 1-10
